MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; IMPLANTABLE LEAD
Model Number 0663
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was exhibiting pacing impedance out of range.The md induced ventricular fibrillation (vf) which the device converted.No noise or sensing issues were seeing, but threshold was slightly higher.The lead remains in service.No adverse patient effects were reported.

Brand Name
RELIANCE 4-FRONT?
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22731904
Report Number2124215-2025-54863
Device Sequence Number15716161
Product Code NVY
UDI-Device Identifier00802526592805
UDI-Public(01)00802526592805(17)250103
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/03/2025
Device Model Number0663
Device Catalogue Number0663
Device Lot Number187921
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/06/2025
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale